岩土工程学报
 
 
       首 页   期刊介绍    编委会    基金理事会    编辑部    征稿征订    微刊阅读    联系我们    留言板    English
岩土工程学报  2017, Vol. 39 Issue (10): 1867-1873    DOI: 10.11779/CJGE201710015
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
基于数值流形法的渗流问题边界处理新方法
李伟1,2, 郑宏1,2,3
1. 中国科学院武汉岩土力学研究所岩土力学与工程国家重点实验室,湖北 武汉 430071;
2. 中国科学院大学,北京 100049;
3. 北京工业大学建筑工程学院,北京 100124
New boundary treatment for seepage flow problem based on numerical manifold method
LI Wei1,2, ZHENG Hong1,2,3
1. State Key Laboratory of Geomechanics and Geotechnical Engineering, Institute of Rock and Soil Mechanics, Chinese Academy of Sciences, Wuhan 430071, China;
2. University of Chinese Academy of Sciences, Beijing 100049, China;
3. College of Architecture and Civil Engineering, Beijing University of Technology, Beijing 100124, China

版权所有 © 2010 水利部交通部国家能源局南京水利科学研究院
 编辑部地址:南京市虎踞关34号《岩土工程学报》编辑部
邮编:210024 电话:025-85829534,85829556 E-mail: ge@nhri.cn
苏ICP备05007122号-6